# SDR JR2R08192016317

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9918401518
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AFT SPAR HAS CORROSION AT HSS 27.234.  REPAIRED THE HORIZONTAL STABILIZER SPAR IAW SRM 55-03 PARAGRAPH 30.
